# SDR QXEA2021072000370

- Difficulty date: July 20, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 21,798 hours, 23,524 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 5103121
- Part serial: 0589
- Condition: Malfunctioned
- Location: Deice System
- Part time: 20,737 hours, 22,509 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, DEICE PRESS CAUTION ILLUMINATED. COMPLETED E&A CHECKLIST AND LIGHT EXTINGUISHED. 2-3 MIN LATER DEICE PRESS ILLUMINATED AGAIN. E&A CHECKLIST COMPLETED, LIGHT EXTINGUISHED, 2-3 MIN LATER DEICE PRESS ILLUMINATED FOR THE THIRD TIME. RAN E&A CHECKLIST THE OTHER WAY, LEFT MODE SELECT IN SLOW, BOOT AIR SWITCH IN ISO. THE WHOLE TIME BOOT PSI WAS >17 PSI LEFT AND RIGHT. ALL LIGHTS AND DEICE BOOT STATIONS ILLUMINATED CORRECTLY ON ALL 6 STATIONS, ALL ICE WAS BEING SHED FROM AIRPLANE NORMALLY. REMOVED FROM SERVICE. C/W Q400 FIM 30-10-00-810-801. "DEICE PRESS" CAUTION RETURNED DURING FUNCTIONAL. FOUND FAULT "LOW PRESSURE 5B FAIL" IN CDS. R&R #5 DDV IAW Q400 AMM 30-11-16-000-801/400-801 & WM 20-12-10 STEP 3C. OPS & FUNCTIONAL TESTS GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
